Yıl 2017, Cilt 5, Sayı 2, Sayfalar 160 - 167 2017-10-15

ON A CLASS OF STRONGLY L$_{p}$-SUMMING SUBLINEAR OPERATORS AND THEIR PIETSCH DOMINATION THEOREM

ABDELMOUMEN TIAIBA [1]

60 97

In this paper, we study a class of non commutative strongly $l_{p}$-summing sublinear operators and characterize this class of operators by given the extension of the Pietsch domination theorem. Some new properties are shown.

Banach lattice, Completely bounded operator, Operator space, Strongly $l_{p}-$summing operator, Sublinear operator
  • [1] D. Achour and L. Mezrag, Little Grothendieck's theorem for sublinear operators, J. Math. Anal. Appl. 296 (2004), 541-552.
  • [2] D. Achour, L. Mezrag and A. Tiaiba, On the strongly $p$-summing sublinear operators,Taiwanesse J. Math. 11 (2007), no. 4, 969-973.
  • [3] D. Blecher, The standard dual of an operator space, Paci c J. Math. 153 (1992), 15-30.
  • [4] D. Blecher and V. Paulsen, Tensor products of operator spaces, J. Funct. Anal. 99 (1991), 262-292.
  • [5] J. S. Cohen, Absolutely p-summing, $p$-nuclear operators and their conjugates, Math. Ann. 201 (1973), 177-200.
  • [6] E. Effros, Z. J. Ruan, A new approach to operator spaces, Canadian Math. Bull, 34 (1991), 329-337.
  • [7] L. Mezrag, Comparison of non-commutative 2 and $p$-summing operators from B(l2) into OH, Zeitschrift fürr Analysis und ihre Anwendungen. Mathematical Analysis and its Applications 21 (2002), no. 3, 709-717.
  • [8] L. Mezrag, On strongly $l_{p}$-summing m-linear operators, Colloquim Mathematicum, 111 (2008), no 1, 59-70.
  • [9] G. Pisier, Non-commutative vector valued $L_{p}$-spaces and completely p-summing maps, Asterisque (Soc. Math. France) 247 (1998), 1-131.
  • [10] G. Pisier, The operator Hilbert space OH, complex interpolation and tensor norms. Memoirs Amer. Math. Soc. 122, 585 (1996), 1-103.
  • [11] A. Tiaiba, Characterization of $l_{p}$-summing sublinear operators, IAENG International Journal of Applied Mathematics, 39 (2009) no.4, 206-211.
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Articles
Yazarlar

Yazar: ABDELMOUMEN TIAIBA
E-posta: t.abdelmouman@yahoo.com
Ülke: Algeria


Bibtex @araştırma makalesi { konuralpjournalmath344416, journal = {Konuralp Journal of Mathematics}, issn = {}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {160 - 167}, doi = {}, title = {ON A CLASS OF STRONGLY L\$\_\{p\}\$-SUMMING SUBLINEAR OPERATORS AND THEIR PIETSCH DOMINATION THEOREM}, key = {cite}, author = {TIAIBA, ABDELMOUMEN} }
APA TIAIBA, A . (2017). ON A CLASS OF STRONGLY L$_{p}$-SUMMING SUBLINEAR OPERATORS AND THEIR PIETSCH DOMINATION THEOREM. Konuralp Journal of Mathematics, 5 (2), 160-167. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344416
MLA TIAIBA, A . "ON A CLASS OF STRONGLY L$_{p}$-SUMMING SUBLINEAR OPERATORS AND THEIR PIETSCH DOMINATION THEOREM". Konuralp Journal of Mathematics 5 (2017): 160-167 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344416>
Chicago TIAIBA, A . "ON A CLASS OF STRONGLY L$_{p}$-SUMMING SUBLINEAR OPERATORS AND THEIR PIETSCH DOMINATION THEOREM". Konuralp Journal of Mathematics 5 (2017): 160-167
RIS TY - JOUR T1 - ON A CLASS OF STRONGLY L$_{p}$-SUMMING SUBLINEAR OPERATORS AND THEIR PIETSCH DOMINATION THEOREM AU - ABDELMOUMEN TIAIBA Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 160 EP - 167 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics ON A CLASS OF STRONGLY L$_{p}$-SUMMING SUBLINEAR OPERATORS AND THEIR PIETSCH DOMINATION THEOREM %A ABDELMOUMEN TIAIBA %T ON A CLASS OF STRONGLY L$_{p}$-SUMMING SUBLINEAR OPERATORS AND THEIR PIETSCH DOMINATION THEOREM %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U